# SDR AALA20040900

- Difficulty date: August 23, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Engine: Rroyce RB211535E4
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067727
- Condition: Failed
- Location: Recirculation
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

ON LANDING RT RECIRCULATION FAN FAILED AT TOUCHDOWN AND ON TAXI IN SMOKE IN CABIN AND UNABLE TO CLEAR.  FOUND EVIDENCE OF A FIRE IN THE CENTER EQUIPMENT BAY THAT BURNED THE INSULATION BLANKETS IN THE BAY.  REPLACED THE RT RECIRCULATION FAN, AND THE BURNED INSULATION BLANKETS.  REPLACED THE RT RECIRCULATION FAN CIRCUIT BREAKER AND FILTER. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
